MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D160904
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Tachycardia (2095); Ventricular Fibrillation (2130)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The report indicated that during (pfa) pulsed field ablation procedure with a non jnj catheter and octaray mapping catheter, the patient experienced ventricular arrhythmia, with episodes of (vt) ventricular tachycardia or (vf) ventricular fibrillation.The report indicated that during a pfa procedure with non jnj pfa catheter and octaray mapping catheter, the patient went into a ventricular arrhythmia while applying pulses to the right inferior vein the patient appeared to initially be in a junctional rhythm before going into vt or vf noted/discovered on (ecg) electrocardiogram monitoring, and it was difficult to confirm the junctional rhythm as the coronary sinus catheter was out of place.The patient was defibrillated to restore a normal rhythm.The patient went into the vt or vf four more times needing to be defibrillated, and it is not known how many joules were used to defibrillate the patient.The patient went into the ventricular rhythm several more times after the catheters were removed from the body but was able to convert to a normal rhythm on their own.The physician consulted with the patient's cardiologist but according to the physician the cause of the ventricular arrhythmia is unknown.The patient was stable on transfer to (icu) intensive care unit for further monitoring.Bwi catheters used during the procedure: 10fr soundstar ge catheter, octaray catheter d curve catheter, 2-2-2-2-2mm spacing (d160904 lot unknown), octaray catheter not in body at time of event, stryker d/f cs catheter 282mm spacing (oem bd710df282ct, lot unknown), and boston scientific faradrive sheath and farapulse catheter.All catheters have been discarded and are not available for return.
 
Additional Manufacturer Narrative
D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Per internal review on 14-may-2025, it was identified that there was information mistakenly omitted from the h11 additional manufacturer narrative from the initial report.That information is as follows: this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
OCTARAY MAPPING CATHETER
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22021772
Report Number2029046-2025-01542
Device Sequence Number8805082
Product Code MTD
UDI-Device Identifier10846835021233
UDI-Public10846835021233
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD160904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC FARAPULSE SYSTEM.; CARTO 3 SYSTEM.; SOUNDSTAR ECO GE 10F CATHETER.; STRYKER D/F CS CATHETER.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown